# SDR SWAA2021122041576

- Difficulty date: November 9, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT RIGHT SIDE AT STA 500 THRU 500A RBL 22'OF CENTER LINE IS CORRODED ; / [01] REMOVED CORROSION AT FWD CARGO;SIDE PLATE FLOOR SUPPORT R/SIDE;STA 500 THRU 500A;RBL 22'.PER B 737-700 SRM 51-10-02-0G.FOUND OUT OF LIMITS;CORROSION PASS THRU.PER B 737-700 SRM 53-00-53-1A-2; [02] UPDATED MEASUREMENTS; [03] VERIFIED STEPS #1 AND #2; [04] REMOVED AND REPLACED FLOOR SUPPORT (SHIELD) AT FWD CARGO RH STA 500 THRU 500A RBL 22 PER B737-700 SRM 51-40-02-0G-0.; [05] VERIFIED STEP 4
